# SDR AALA990180

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 2b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 83 - DURING MAINTENANCE, EMERGENCY EXIT PATH LIGHTS AT SEAT ROWS 2B THROUGH 9B INOPERATIVE.  REPAIRED SHORT IN EMERGENCY EXIT WIRING AT AFT END OF E/E COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
